# SDR CA000110022

- Difficulty date: January 4, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Boeing 727227
- Aircraft time: 55,530 hours
- Engine: Pwa JT8D9A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 7436025
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) WF FLUCTUATIONS, FCU REPLACED.
